×

Found 119,657 Documents (Results 1–100)

100
MathJax

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

Boundary stabilization of the linear MGT equation with feedback Neumann control. (English) Zbl 07543854

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 150-169 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Synthesis of dual program control for a multidimensional dynamical system. (English. Russian original) Zbl 07542518

J. Math. Sci., New York 260, No. 3, 392-397 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 117-123 (2019).
MSC:  93Cxx 49M27 65K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial